# SDR 2020FA0000104

- Difficulty date: May 26, 2019
- Submitted: January 29, 2020
- Operation: General aviation
- Aircraft: N4833L
- Engine: Lyc O360A4A
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Bowl
- Part number: 1041641
- Part serial: KIO5197
- Condition: Loose
- Location: Carburetor
- Component: Carburetor, Marvelschebx
- Component part number: MA45
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LOW RPM AND PERFORMANCE ISSUES ON GROUND RUN.  REMOVE COWLINGS.  DURING INSPECTION, IT WAS DISCOVERED THAT CARBURETOR LOOSE AND HAD SIGN OF SEEPING.  ALL ATTACH SCREWS WERE STILL SAFE TIED.
